# SDR AALA202304199967

- Difficulty date: April 18, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 62,199 hours, 25,908 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR HARD TO OPEN AND CLOSE. AFT LEFT LAVATORY D ENTRY DOOR ADJUSTED AND LUBRICATED OPS CHECKED GOOD IN ACCORDANCE WITH AMM 25-40-64.
